Warnings
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you takemore than 8 softgels in
24 hours, which is the maximum daily amount for this product with other drugs containing acetaminophen 3 or
more alcoholic drinks daily while using this product.
Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include skin reddening blisters
rash. If a skin reaction occurs, stop use and seek medical help right away.
Sore throat warning: If sore throat is severe, lasts for more than 2 days, occurs with or is followed by fever, headache,
rash, nausea or vomiting, consult a doctor promptly.
Do not use: with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure
whether a drug contains acetaminophen, ask a doctor or pharmacist if you are now taking a prescription monoamine
oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson's disease), or
for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or
pharmacist before taking this product.
Stop use and ask a doctor if
you get nervous, dizzy or sleepless symptoms get worse or last more than 5 days (children) or 7 days (adults) fever
gets worse or lasts more than 3 days redness or swelling is present new symptoms occur cough comes back or
occurs with rash or headache that lasts. These could be signs of a serious condition.
Directions
take only as directed (see Warning)
do not exceed 4 doses per 24 hours
Adults & Children 12 years & over: 2 softgels with water every 4 hours
Children 4 to under 12 years: Ask a doctor
Children under 4 years: Do not use
When using other DayTime or Nighttime products, carefully read each label to ensure correct dosing.
------------------------------------------------------
AP SAFE® *Compare to the active ingredients
DayTime In Vicks® Dayquil
Cold/Flu Relief Cold & Flu LiquiCaps
Acetaminophen
Dextromethorphan HBr / Phenylephrine HCI
24 Softgels
Headache, Fever,Sore Throat,
Minor Aches & Pains
Nasal Congestion,
Sinus Pressure
Cough
Manufactured by AptaPharma Inc.,
1533 Union Ave., Pennsauken, NJ 08110
This product is not manufactured or distributed by
Procter & Gamble, owner of the registered trademark
Vicks® DayQuil™ LiquiCap™
TAMPER EVIDENT: DO NOT USE IF CARTON IS OPENED OR IF BLISTER UNIT IS TORN, BROKEN OR SHOWS ANY SIGNS OF
TAMPERING.
KEEP OUTER CARTON FOR COMPLETE WARNINGS AND PRODUCT INFORMATION.

res
| DAYTIME COLD AND FLU RELIEF LIQUID FILLED SOFTGELS
acetaminophen, dextromethorphan hbr, phenylephrine hcl capsule, liquid filled |
||||||||||||||||||||||||||
|
||||||||||||||||||||||||||
|
||||||||||||||||||||||||||
|
||||||||||||||||||||||||||
|
||||||||||||||||||||||||||
|
||||||||||||||||||||||||||
|
||||||||||||||||||||||||||
| Labeler - AptaPharma Inc. (790523323) |
| Registrant - AptaPharma Inc. (790523323) |
| Establishment | |||
| Name | Address | ID/FEI | Business Operations |
|---|---|---|---|
| AptaPharma Inc. | 790523323 | manufacture(76281-604) | |